# SDR 2A6D2020021554801

- Difficulty date: February 14, 2020
- Submitted: February 15, 2020
- Operation: General aviation
- Aircraft: N910U
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3470
- Aircraft time: 6,656 hours, 23,804 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 350A21439523
- Condition: Cracked
- Location: Zone 100
- Part time: 6,656 hours, 23,804 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND A CRACK IN THE RIGHT SIDE CABIN FLOOR STRUCTURE NEAR THE DOOR POST WITHIN THE DOOR STRUT FITTING.  REPAIRED THE FRAME AS PER AIRBUS HELICOPTERS RDAS AHI 130 53 028 19A
